# SDR SIMA20140919004

- Difficulty date: September 19, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 28,917 hours, 20,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: SH670318811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-63-040 REV C FOUND PAX DOOR LINTEL AT STRINGER 3L CRACKED.  REPAIRED DAMAGE IAW SERVICE BULLETIN 670BA-63-040 REV C.  EO CL600-2C10-53-L02638, REPORT NCR-CR-53-036 & EO 670-53-21-493.
